# SDR 2022FA0000258

- Difficulty date: May 12, 2022
- Submitted: May 12, 2022
- Operation: General aviation
- Aircraft: N700KW
- Make and model: Boeing 767
- Aircraft serial: 25443
- Aircraft time: 71,353 hours, 30,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417T509758
- Part serial: UNK
- Condition: Depleted
- Location: Zone 100
- Part time: 71,353 hours, 30,474 cycles
- Component: Battery Assy, UNK
- Component part number: BPS73
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPS CHECK EMERGENCY LIGHTS BATTERY WAS DEPLETED.
